# SDR CA050711001

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,823 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 1N1199A
- Condition: Shorted
- Location: Zone 600
- Part time: 19,761 hours, 22,552 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STILL POWERED UP AFTER BATTERY IS SELECTED OFF.  BATTERY BUSS TIE CONTROL T/S.  FOUND THAT BATTERY RELAY WELDED CLOSED.  REPLACED BATTERY RELAY.  BATTERY BUSS TIE RELAY INSPECTED AND FOUND CONTACTS BADLY PITTED.  REPLACED BATTERY BUSS TIE RELAY.  OPS CHECK CARRIED OUT AND FAULT STILL RE-OCCURRED.  METERED OUT SYSTEM AND FOUND THAT BATTERY FEEDER DIODES SHORTED.  REPLACED DIODES AND SYSTEM CHECKED OK.  BUS CONFORMITY CHECK AND TRIPLE FED BUS SYSTEM CHECK CARRIES OUT.  CHECKING SERVICEABLE. WOULD SUGGEST THAT AT A REGULAR INTERVAL THAT THE RELAYS AND DIODES BE METERED OUT.  RESISTANCE VALUES WOULD DETERMINE IF THE RELAYS ARE GETTING WEAK AND WOULD ALSO TELL YOU IF THE DIODES ARE STILL WORKING.
